Balls and Quasi-Metrics: A Space of Homogenous Type Modeling the Real Analysis Related to the Monge-Ampère Equation.
The journal of Fourier analysis and applications, Tome 4 (1998) no. 2, pp. 377-382
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{JFAA_1998__4_2_59572,
author = {H. Aimar and L. Forzani and R. Toledano},
title = {Balls and {Quasi-Metrics:} {A} {Space} of {Homogenous} {Type} {Modeling} the {Real} {Analysis} {Related} to the {Monge-Amp\`ere} {Equation.}},
journal = {The journal of Fourier analysis and applications},
pages = {377--382},
year = {1998},
volume = {4},
number = {2},
zbl = {0920.35049},
url = {http://geodesic.mathdoc.fr/item/JFAA_1998__4_2_59572/}
}
TY - JOUR AU - H. Aimar AU - L. Forzani AU - R. Toledano TI - Balls and Quasi-Metrics: A Space of Homogenous Type Modeling the Real Analysis Related to the Monge-Ampère Equation. JO - The journal of Fourier analysis and applications PY - 1998 SP - 377 EP - 382 VL - 4 IS - 2 UR - http://geodesic.mathdoc.fr/item/JFAA_1998__4_2_59572/ ID - JFAA_1998__4_2_59572 ER -
%0 Journal Article %A H. Aimar %A L. Forzani %A R. Toledano %T Balls and Quasi-Metrics: A Space of Homogenous Type Modeling the Real Analysis Related to the Monge-Ampère Equation. %J The journal of Fourier analysis and applications %D 1998 %P 377-382 %V 4 %N 2 %U http://geodesic.mathdoc.fr/item/JFAA_1998__4_2_59572/ %F JFAA_1998__4_2_59572
H. Aimar; L. Forzani; R. Toledano. Balls and Quasi-Metrics: A Space of Homogenous Type Modeling the Real Analysis Related to the Monge-Ampère Equation.. The journal of Fourier analysis and applications, Tome 4 (1998) no. 2, pp. 377-382. http://geodesic.mathdoc.fr/item/JFAA_1998__4_2_59572/